# SDR IPXA2023100413250

- Difficulty date: September 1, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 29,519 hours, 19,335 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Part serial: NA
- Condition: None
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: EXISTING FRAME REPAIR FOUND AT AFT CARGO COMPARTMENT STA 1360 R/H STR 26 ACCOMPLISHED WORK PER UPS EO 87164-REQ 1 AND VT MAE EA 757-5360-27-A3349 REV-
